# SDR 7C7A20150828073

- Difficulty date: August 28, 2015
- Submitted: August 29, 2015
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 34,871 hours, 37,115 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 85510001001
- Condition: Punctured
- Location: Lt Horiz Stab
- Part time: 34,871 hours, 37,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN TE, PUNCTURED AT YH 111.5, TRIM TAB LINK.
